Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 90, NWS Mobile, AL

July 4, 2015Greene County, Wayne County, Mississippi; Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 4, 2015, 3:46 PM CDT for Greene County, Wayne County, Mississippi; Choctaw County, Clarke County, Washington County, Alabama. It was in force for 59 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2015, 3:46 PM CDT (20:46 UTC)
Expired
Jul 4, 2015, 4:45 PM CDT
In force
59 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 80 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 3:50 PM CDTTSTM WND DMG3 Sw Thomasville, ALEM REPORTS TREE DOWN ON POWER LINE ON SAND FLAT RD., 3.5 SW OF THOMASVILLE, AL.
Jul 4, 4:05 PM CDTTSTM WND DMGChatom, ALEM REPORTS A TREE LIMB THROUGH A TRAILER ON HWY 56 IN CHATOM. ALSO REPORTING NUMEROUS POWER OUTAGES IN THE AREA.
Jul 4, 4:10 PM CDTTSTM WND DMGSunflower, ALEM REPORTS A TREE ON A HOUSE ON HWY 43 IN SUNFLOWER, AL.
Jul 4, 4:15 PM CDTTSTM WND DMGMcintosh, ALEM REPORTS NUMEROUS TREES DOWN BETWEEN CHATOM AND MCINTOSH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2707 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2707 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WUUS54 KMOB 042046
SVRMOB
ALC023-025-129-MSC041-153-042145-
/O.NEW.KMOB.SV.W.0090.150704T2046Z-150704T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
346 PM CDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHINGTON COUNTY IN SOUTHWESTERN ALABAMA...
  SOUTHWESTERN CHOCTAW COUNTY IN SOUTHWESTERN ALABAMA...
  CENTRAL CLARKE COUNTY IN SOUTHWESTERN ALABAMA...
  NORTHEASTERN GREENE COUNTY IN SOUTHEASTERN MISSISSIPPI...
  SOUTHEASTERN WAYNE COUNTY IN SOUTHEASTERN MISSISSIPPI...

* UNTIL 445 PM CDT

* AT 345 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
  SILAS TO 7 MILES NORTHEAST OF LEAKESVILLE...AND MOVING EAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  JACKSON...             THOMASVILLE...         GROVE HILL...
  CHATOM...              STATE LINE...          MILLRY...
  SILAS...               COFFEEVILLE...         FULTON...
  MCINTOSH...            SAINT STEPHENS...      DEER PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3128 8781 3128 8782 3120 8786 3121 8788
      3118 8786 3116 8873 3182 8844 3190 8767
TIME...MOT...LOC 2045Z 267DEG 29KT 3178 8831 3125 8849 
$$
1 follow-up statement
420 
WWUS54 KMOB 042112
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
412 PM CDT SAT JUL 4 2015

MSC041-153-042121-
/O.CAN.KMOB.SV.W.0090.000000T0000Z-150704T2145Z/
GREENE MS-WAYNE MS-
412 PM CDT SAT JUL 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE AND
SOUTHEASTERN WAYNE COUNTIES HAS BEEN CANCELLED...

AT 411 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHEASTERN 
GREENE AND SOUTHEASTERN WAYNE COUNTIES HAS MOVED OUT OF THE AREA 
THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3128 8781 3128 8782 3120 8786 3121 8788
      3118 8786 3117 8832 3184 8820 3190 8767
TIME...MOT...LOC 2111Z 271DEG 34KT 3179 8792 3126 8810 

$$

ALC023-025-129-042145-
/O.CON.KMOB.SV.W.0090.000000T0000Z-150704T2145Z/
WASHINGTON AL-CHOCTAW AL-CLARKE AL-
412 PM CDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL WASHINGTON...SOUTH CENTRAL CHOCTAW AND CENTRAL CLARKE
COUNTIES...
    
AT 411 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
10 MILES EAST OF COFFEEVILLE TO NEAR MCINTOSH...MOVING EAST AT 40
MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3128 8781 3128 8782 3120 8786 3121 8788
      3118 8786 3117 8832 3184 8820 3190 8767
TIME...MOT...LOC 2111Z 271DEG 34KT 3179 8792 3126 8810 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:40 PM CDT, 6 minutes earlier.

Area forecast discussion, Jul 4, 3:40 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
340 PM CDT SAT JUL 4 2015

.SHORT TERM [TONIGHT THROUGH SUNDAY AFTERNOON]...A RIDGE-TROUGH
PATTERN ACROSS THE SOUTHERN CONUS WILL PERSIST THROUGH THE NEXT 24
HOURS. THE LOW PRESSURE CENTER EMBEDDED IN THE UPPER TROUGH SITUATED
OVER WESTERN TENNESSEE WILL MOVE NORTHEASTWARD ABOUT 300 MILES OVER
EASTERN KENTUCKY BY LATE SUNDAY AFTERNOON...ALLOWING THE BASE OF THE
TROUGH TO SHIFT FURTHER EASTWARD. UPPER DISTURBANCES BETWEEN THE
UPPER RIDGE AND TROUGH WILL APPROACH FROM THE NORTHWEST AND MOVE
OVER THE FORECAST AREA THROUGH SUNDAY AFTERNOON. THE SURFACE HIGH
PRESSURE RIDGE EXTENDING FROM THE WESTERN ATLANTIC...ACROSS THE
FLORIDA PENINSULA AND INTO THE GULF OF MEXICO WILL REMAIN INTACT
WHILE SURFACE OUTFLOW BOUNDARIES FROM ONGOING CONVECTION OVER THE
NORTHWEST QUADRANT OF THE FORECAST AREA MOVE SOUTHEASTWARD.

PRECIPITABLE WATER VALUES WILL REMAIN HIGH...BETWEEN 1.9 AND 2.0
INCHES...OVER THE FORECAST AREA THROUGH SUNDAY AFTERNOON. THE UPPER
DISTURBANCES WILL INTERACT WITH THE DEEP MOISTURE AND UNSTABLE
ENVIRONMENT WITH MLCAPES NEAR 2500 J/KG...SO KEPT LIKLEY TO
CATEGORICAL POPS FOR ONGOING CONVECTION THROUGH THE OVERNIGHT HOURS.
STRONG TO ISOLATED SEVERE THUNDERSTORMS WITH GUSTY STRAIGHT LINE
WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY
RAIN ARE THE PRIMARILY THREATS. MUCH OF THIS ACTIVITY WILL LINGER
PAST MIDNIGHT...AND THEN DISSIPATE LATE TONIGHT ACROSS OUR SOUTHERN
ZONES...WITH A CHANCE REMAINING ACROSS THE ENTIRE FORECAST AREA
SUNDAY MORNING. A SLIGHT UPTICK IN POPS WILL OCCUR SUNDAY AFTERNOON
ACROSS THE INLAND AREAS...WITH NUMEROUS SHOWER AND THUNDERSTORM
COVERAGE NORTH OF I-10...WHILE IT REMAINS SCATTERED ALONG THE COAST.

LOW TEMPERATURES TONIGHT WILL BE IN THE LOW 70S INLAND AREAS WITH
MID 70S ALONG THE IMMEDIATE COASTAL SECTIONS. HIGH TEMPERATURES
SUNDAY WILL RANGE FROM 85 TO 90 DEGREES. /22

.LONG TERM (MONDAY THROUGH SATURDAY)...THE MID LEVEL TROUGH AXIS
WILL LINGER ACROSS THE AREA ON MONDAY...MAINTAINING THE CHANCE FOR
SCATTERED MAINLY AFTERNOON AND EARLY EVENING SHOWERS AND
THUNDERSTORMS WITH HIGHS IN THE UPPER 80S AND LOW 90S. MID/UPPER
LEVEL RIDGING BEGINS TO BUILD ON TUESDAY AND CONTINUES THROUGH THE
END OF THE WEEK. THIS WILL RETURN RAIN CHANCES BACK TO A MORE
TYPICAL SUMMERTIME PATTERN AND WILL ALSO ALLOW TEMPS TO WARM BACK
INTO THE LOW AND MID 90S. AS A RESULT...HEAT INDEX VALUES WILL RISE
BACK TO AROUND 100 BY MID WEEK. OVERNIGHT LOWS WILL REMAIN MUGGY
WITH LOW 70S INLAND AND UPPER 70S ALONG THE COAST. /13

&&

.AVIATION...
04.18Z TERMINAL FORECAST DISCUSSION...VFR CONDITIONS
WILL PREVAIL THROUGH THIS AFTERNOON WITH SCATTERED LOW CLOUDS AND
BROKEN UPPER LEVEL CLOUDS. SHRA/TSRA TO INCREASE IN COVERAGE THIS
EVENING...ESPECIALLY OVER SOUTHEAST MS AND INTERIOR SOUTHWEST AL.
MVFR TO IFR CONDITIONS WILL BE LOCALIZED IN AND NEAR CONVECTION FROM
04.23Z THROUGH 05.03Z...WITH A TEMPO GROUP NOW ADDED FOR THIS TIME
FRAME. THE CONVECTION LOOKS MORE LIKELY THAT IT WILL LAST THROUGH
THE LATE EVENING HOURS AND EVEN PAST MIDNIGHT ALONG THE ENTIRE
NORTHERN GULF REGION...SO MAY NEED TO ADD ADDITIONAL TEMPO OR PROB30
GROUPS TO ACCOUNT FOR THIS. SOUTH TO SOUTHWEST WINDS AROUND 10 KNOTS
WILL GENERALLY PREVAIL...WITH WEST-SOUTHWEST OF 20 KNOTS WITH GUSTS
TO 30 KNOTS ASSOCIATED WITH PASSING THUNDERSTORMS. /22

&&

.MARINE...A LIGHT TO MODERATE SOUTH TO SOUTHWEST WIND FLOW PATTERN
WILL PERSIST ACROSS THE MARINE AREA THROUGH THE MIDDLE OF NEXT WEEK
AS A SURFACE RIDGE OF HIGH PRESSURE CONTINUES TO STRETCH FROM THE
WESTERN ATLANTIC TO THE CENTRAL GULF. SHOWERS AND THUNDERSTORMS WILL
INCREASE IN COVERAGE OVER THE MARINE AREA THROUGH THE FOURTH OF JULY
WEEKEND...BUT SHOULD DECREASE IN COVERAGE DURING THE EARLY TO MIDDLE
PART OF NEXT WEEK. WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR STORMS
THAT DEVELOP...BUT LOW SEAS ARE OTHERWISE EXPECTED. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  87  72  88  73 /  70  60  30  30  10
PENSACOLA   75  87  74  86  74 /  60  50  30  40  20
DESTIN      77  86  76  84  75 /  60  50  30  40  20
EVERGREEN   71  86  70  88  70 /  70  60  40  40  20
WAYNESBORO  71  87  70  89  71 /  70  60  40  40  20
CAMDEN      71  85  70  87  70 /  70  70  40  40  20
CRESTVIEW   73  87  71  89  70 /  60  60  40  40  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 4, 5:54 AM CDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
554 AM CDT SAT JUL 4 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-051100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
554 AM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS
THE REGION TODAY AND TONIGHT. THE BEST COVERAGE OF THUNDERSTORM
ACTIVITY IS EXPECTED ACROSS SOUTHEAST MISSISSIPPI AND INTERIOR
PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA. ISOLATED STRONG TO
MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. DAMAGING
WINDS TO 60 MPH WILL BE THE PRIMARY HAZARD...THOUGH MARGINALLY
SEVERE HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE WITH THE STRONGER STORMS THAT DEVELOP. LOCALIZED FLOODING
WILL ALSO BE POSSIBLE.

THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ALONG AREA
BEACHES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION
EACH DAY THROUGH THE END OF NEXT WEEK. A FEW OF THE STRONGER STORMS
THAT DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAIN.

A MODERATE RISK OF DANGEROUS RIP CURRENTS WILL CONTINUE ALONG AREA
BEACHES SUNDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS GENERALLY NOT ANTICIPATED TODAY...
BUT SPOTTER GROUPS SHOULD MONITOR WEATHER CONDITIONS FOR POTENTIAL
ISOLATED SEVERE STORM DEVELOPMENT.

GMZ630>635-650-655-670-675-051100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
554 AM CDT SAT JUL 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MARINE AREA
TODAY AND TONIGHT. THE STRONGER STORMS THAT DEVELOP WILL BE CAPABLE
OF PRODUCING LOCALLY STRONG WIND GUSTS OVER 30 KNOTS...LOCALLY HIGHER
WAVES...FREQUENT LIGHTNING AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS THAT DEVELOP EACH DAY.

In the hours before

Special weather statement, Jul 4, 2:18 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
218 PM CDT SAT JUL 4 2015

ALZ051-MSZ067-042015-
CHOCTAW AL-WAYNE MS-
218 PM CDT SAT JUL 4 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHOCTAW AND NORTHERN
WAYNE COUNTIES UNTIL 315 PM CDT...

AT 217 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF PENNINGTON TO 8 MILES NORTHEAST
OF MILL CREEK...AND MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...          BUTLER...              LISMAN...
SILAS...               PENNINGTON...          GILBERTOWN...
TOXEY...               NEEDHAM...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3231 8793 3228 8793 3230 8794 3228 8802
      3218 8801 3209 8805 3205 8812 3201 8811
      3198 8807 3195 8812 3193 8809 3193 8806
      3190 8813 3182 8818 3179 8817 3170 8829
      3165 8894 3182 8894 3190 8847 3231 8842
TIME...MOT...LOC 1917Z 270DEG 25KT 3232 8810 3179 8887
Special weather statement, Jul 4, 2:47 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
247 PM CDT SAT JUL 4 2015

ALZ052-MSZ067-075-076-042045-
WASHINGTON AL-PERRY MS-WAYNE MS-GREENE MS-
247 PM CDT SAT JUL 4 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
WASHINGTON...GREENE...WAYNE AND PERRY COUNTIES UNTIL 345 PM CDT...

AT 246 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR WAYNESBORO TO 10 MILES EAST OF
POPLARVILLE...AND MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...          CHATOM...              RICHTON...
LEAKESVILLE...         BEAUMONT...            NEW AUGUSTA...
STATE LINE...          MILLRY...              MCLAIN...
BUCKATUNNA...          FRUITDALE...           CLARA...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

LAT...LON 3143 8915 3143 8894 3169 8894 3173 8847
      3170 8846 3170 8809 3100 8857 3100 8883
      3091 8884 3091 8914
TIME...MOT...LOC 1946Z 265DEG 28KT 3168 8861 3081 8936

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 2:47 PM CDTSpecial Weather StatementMOBGreene, Perry, Wayne58 min
Jul 4, 3:07 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne38 min
Jul 4, 4:27 PM CDTSevere Thunderstorm WarningMOBGeorge47 min
Jul 4, 2:18 PM CDTSpecial Weather StatementMOBChoctaw57 min
Jul 4, 4:30 PM CDTSpecial Weather StatementMOBMonroe60 min
Jul 4, 4:39 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe51 min
Jul 4, 5:05 PM CDTSevere Thunderstorm WarningMOBConecuh, Monroe55 min
Jul 4, 5:13 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw62 min
Jul 4, 5:23 PM CDTSpecial Marine WarningMOB52 min
Jul 4, 5:30 PM CDTSpecial Weather StatementMOBCovington60 min
Jul 4, 5:36 PM CDTSpecial Weather StatementMOBBaldwin54 min
Jul 4, 5:49 PM CDTSpecial Weather StatementMOBCovington, Crenshaw56 min
Jul 4, 5:56 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw64 min
Jul 4, 5:58 PM CDTSpecial Marine WarningMOB92 min
Jul 4, 6:23 PM CDTSpecial Marine WarningMOB82 min
Jul 4, 6:30 PM CDTSpecial Marine WarningMOB2 hr
Jul 4, 6:35 PM CDTSpecial Weather StatementMOBCovington40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.